# SDR VQI2015F00013

- Difficulty date: March 27, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 5058
- Aircraft time: 12,496 hours, 3,288 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED A VENT EXTRACT FAULT MESSAGE ON ECAM AND ACRID ODOR ON THE FLIGHT CREW.  THE ACFT DIVERTED, UPON INVESTIGATION, THE EXTRACT FAN WAS FOUND FAILED.  MEL 21-26-02-01 WAS APPLIED AND THE ACFT DEPARTED WITH NO FURTHER PROBLEMS, FAN WILL BE REPLACED AT NEXT MAINTENANCE OPPORTUNITY.
